Analytical Approach to a Slowly Deforming Channel Flow with Weak Permeability

Articles > Article · 2010

Authors: Syed Tauseef MOHYUD-DIN, Ahmet YILDIRIM, Sefa Anil SEZER

Zeitschrift für Naturforschung A, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 65, pp 1033-1038

DOI: 10.1515/zna-2010-1202

Summary

In this paper, we develop the analytical solution of the Navier-Stokes equations for a semi-infinite rectangular channel with porous and uniformly expanding or contracting walls by employing the homotopy perturbation method (HPM). The series solution of the governing problem is obtained. Some examples have been included. The results so obtained are compared with the existing literature and a remarkable improvement leads to an excellent agreement with the numerical results.

View details